# SDR 2A6R2021120162701

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N527BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0697
- Aircraft time: 6,188 hours, 30,158 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: L535H2001052
- Part serial: ECE686
- Condition: Corroded
- Location: Tail Boom
- Part time: 6,188 hours, 30,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR AIRFRAME INSPECTION FOUND CORROSION AT THE TAIL BOOM AFT RING FRAME REINFORCEMENT  WHERE SERVICE BULLETIN SB EC135-53-030 WAS PERFORMED.   THE CORROSION HAS MITIGATED UNDER THE REINFORCEMENT P/N L535H2100202.  REPLACING THE TAIL BOOM.
